Irene Fonseca
Irene Fonseca
Email verificata su andrew.cmu.edu - Home page
Titolo
Citata da
Citata da
Anno
Modern Methods in the Calculus of Variations: L^ p Spaces
I Fonseca, G Leoni
Springer Science & Business Media, 2007
4932007
Degree theory in analysis and applications
G Fonseca, I Fonseca, W Gangbo
Oxford University Press, 1995
3651995
\calA-Quasiconvexity, Lower Semicontinuity, and Young Measures
I Fonseca, S Müller
SIAM journal on mathematical analysis 30 (6), 1355-1390, 1999
2601999
Quasi-convex integrands and lower semicontinuity in L^1
I Fonseca, S Müller
SIAM journal on mathematical analysis 23 (5), 1081-1098, 1992
2031992
The gradient theory of phase transitions for systems with two potential wells
I Fonseca, L Tartar
Carnegie Mellon University, 1988
1971988
Relaxation of Quasiconvex Functionals in BV (O, Rp) for Integrands F (x, U, U)
I Fonseca, S Müller
Sonderforschungsbereich 256, 1992
1941992
Analysis of concentration and oscillation effects generated by gradients
I Fonseca, S Müller, P Pedregal
SIAM journal on mathematical analysis 29 (3), 736-756, 1998
1901998
An uniqueness proof for the Wulff theorem
I Fonseca
Carnegie Mellon University, 1990
1641990
3D-2D asymptotic analysis for inhomogeneous thin films
A Braides, I Fonseca, G Francfort
Indiana University Mathematics Journal, 1367-1404, 2000
1442000
A global method for relaxation
G Bouchitté, I Fonseca, L Mascarenhas
Archive for rational mechanics and analysis 145 (1), 51-98, 1998
1441998
The lower quasiconvex envelope of stored energy function for an elastic crystal
I Fonseca
J. Math. pures et appl. 67, 175-195, 1988
1421988
The Wulff theorem revisited
I Fonseca
Proceedings of the Royal Society of London. Series A: Mathematical and …, 1991
1381991
VARIATIONAL METHODS FOR ELASTIC CRYSTALS.
I FONSECA
1291986
Relaxation of multiple integrals below the growth exponent
I Fonseca, J Malý
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 14 (3), 309-338, 1997
1031997
A-quasiconvexity: relaxation and homogenization
A Braides, I Fonseca, G Leoni
ESAIM: Control, Optimisation and Calculus of Variations 5, 539-577, 2000
952000
Regularity results for anisotropic image segmentation models
I Fonseca, N Fusco
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 24 (3), 463-499, 1997
811997
A Global Method for Relaxation in W1,p and in SBVp
G Bouchitté, I Fonseca, G Leoni, L Mascarenhas
Archive for rational mechanics and analysis 165 (3), 187-242, 2002
792002
Anisotropic singular perturbations: the vectorial case
AC Barroso, I Fonseca
Carnegie Mellon University, 1992
751992
A Gamma-convergence result for the two-gradient theory of phase transitions
S Conti, I Fonseca, G Leoni
732001
An existence result for a nonconvex variational problem via regularity
I Fonseca, N Fusco, P Marcellini
ESAIM: Control, Optimisation and Calculus of Variations 7, 69-95, 2002
692002
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20